Acquired long QT syndrome and torsade de pointes associated with HIV infection

6Citations
Citations of this article
7Readers
Mendeley users who have this article in their library.

Abstract

Here, we report the case of an HIV infected patient that was treated for pneumonia with a macrolid antibiotic. The patient experienced a prolongation of the already pathologic QTc interval resulting in repeated torsades de pointes necessitating CPR and implantation of an AICD. This case exemplifies that torsades de pointes due to acquired long QT syndrome is a serious and potentially fatal complication in HIV-positive patients. Copyright © 2010 Alexander Shimabukuro-Vornhagen et al.

Cite

CITATION STYLE

APA

Shimabukuro-Vornhagen, A., Rybniker, J., Zoghi, S., Faetkenheuer, G., Michels, G., Erdmann, E., … Kochanek, M. (2010). Acquired long QT syndrome and torsade de pointes associated with HIV infection. Case Reports in Medicine, 2010. https://doi.org/10.1155/2010/278427

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free